# SDR GOC2002F00000

- Difficulty date: September 3, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N2119V
- Make and model: Bnorm BN2B26
- Aircraft serial: 2105
- Engine: Lyc O540*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Part time: 2,093 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLT HOLES IN TOP OF NOSE LANDING GEAR OUTER CYLINDER, (PN 46063), FAILED ALLOWING STEERING STOP TO DEPART THE AIRCRAFT IN FLIGHT.  NOSE LANDING GEAR THEN SLIPPED DOWN IN MOUNTING BLOCKS RENDERING NOSE WHEEL STEERING INOPERATIVE.  AIRCRAFT WAS ON FINAL LANDING FROM A CHARTER FLIGHT.
